MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE 6 MM CYLINDRICAL BUR; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE 6 MM CYLINDRICAL BUR; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10036
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a cori assisted tka surgery, while cutting the bone, the burr 6 mm was broken.To continue the case they rebooted the control unit and used a back-up handpiece, started again to complete the case.No patient injury was reported.
 
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
 
Additional Manufacturer Narrative
D4- lot number.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence 6 mm cylindrical bur, part number rob10036, lot number 510563082, used for treatment was not returned for evaluation.An image was provided.The reported problem was confirmed with a visual inspection.Real intelligence 6 mm cylindrical bur was broken.A complaint history review for similar reported/confirmed complaints has identified prior events.A review of manufacturing records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.The most likely cause of this event is associated with rough handling.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE 6 MM CYLINDRICAL BUR
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key18322732
Report Number3010266064-2023-00228
Device Sequence Number15196222
Product Code OLO
UDI-Device Identifier00885556757512
UDI-Public885556757512
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10036
Device Lot Number510563082
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2023
Supplement Date Received by Manufacturer12/13/2023
01/10/2024
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date12/22/2023
01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RI CORI(PN:ROB10024,(B)(6) ); RI ROB DRILL(PN:ROB10013,(B)(6) )
Patient SexUnknown